As far as I'm aware he's only recently started using, has never taken PEDs and I've no idea what your point about creatine is. I don't even think he uses it anyway.(Original post by logic123)
tbh adonis with all the s**t your pumping your body with, whether it be creatine, roids, performance enhancers, i wouldent besuprised. Could be diabetes, could be kidne problems. Try hanging back from all synthetic training crap for now. Give it two weeks.
Any other conclusions you want to jump to?
Turn on thread page Beta
Foamy Urine. watch
- 30-07-2009 12:55
(Original post by groovyhaz)
- 30-07-2009 13:03
Not really relevant, but why does the guy in your sig take his shirt off first? Seems a bit gratuitous...
- 30-07-2009 13:08
Sure sign of death
(Original post by FatboyGinger)
- 30-07-2009 23:17
It's certainly true that high protein diets do no harm. I've not seen one concrete study that shows they do.
I highlighted your sentence- excess protein can also be converted to glucose (I'm told around 50%), via the break down of amino acids. This then causes an insulin spike etc etc
Though I'm not sure what do you mean by "insulin spike"
- 02-08-2009 09:28
I had foamy urine,when I was taking creatine.
(Original post by Adonis)
- 02-08-2009 13:09
yeh, shut up, serious Q.
The last few days my urine has been very foamy.
I googled it up, and tis cos of protein byproduct being pissed out.
Now the Q is;
Do other people who eat loads of protein get this?
Is it just excess protein/too much in 1 serving/not enough water that is causing this?
Are my kidneys screwed? or is it only if I get foaminess that doesn't go away?
Offline20ReputationRep:TSR Support Team
- TSR Support Team
(Original post by Transatlanticdrawl_)
- 02-08-2009 13:10
If you're basically "passing protein", put simply your kidneys are in trouble. But if your urine is "cloudy", I read somewhere once this could indicate Retrograde Ejaculation, which is bad